CSpace  > 计算数学与科学工程计算研究所
Solving Helmholtz equation at high wave numbers in exterior domains
Wang, Kun1,2; Wong, Yau Shu2; Huang, Jizu3
2017-04-01
Source PublicationAPPLIED MATHEMATICS AND COMPUTATION
ISSN0096-3003
Volume298Pages:221-235
AbstractThis paper presents effective difference schemes for solving the Helmholtz equation at high wave numbers. Considering the problems in the polar and spherical coordinates, we show that pollution-free difference schemes can be constructed for annulus and hollow sphere domains, but the "pollution effect" cannot be avoided in the neighborhood of the origin of the coordinate. Using the fact that the "pollution effect" appears in a small neighborhood of the origin of the coordinate, we propose a local mesh refinement approach so that a fine grid is applied only for a small region near the origin of the coordinate and a much larger grid size is employed in the remaining domain. The most attractive feature of this approach is that the computational storage can be significantly reduced while keeping almost the same numerical accuracy. Moreover, by applying a two-level local refinement technique, we can further enhance the performance of the proposed scheme. Numerical simulations are reported to verify the effectiveness of the proposed schemes for the Helmholtz problem in exterior domains. (C) 2016 Elsevier Inc. All rights reserved.
KeywordHelmholtz equation High wave number Local refinement Polar and spherical coordinates Pollution-free scheme
DOI10.1016/j.amc.2016.11.015
Language英语
Funding ProjectNatural Sciences and Engineering Research Council of Canada ; National Natural Science Foundation of China[11201506] ; National Natural Science Foundation of China[11501554] ; National Natural Science Foundation of China[11471312] ; Fundamental Research Funds for the Central Universities[106112015CDJXY100007]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000392785400017
PublisherELSEVIER SCIENCE INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/24669
Collection计算数学与科学工程计算研究所
Corresponding AuthorWang, Kun
Affiliation1.Chongqing Univ, Coll Math & Stat, Chongqing 401331, Peoples R China
2.Univ Alberta, Dept Math & Stat Sci, Edmonton, AB T6G 2G1, Canada
3.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, NCMIS,LSEC, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Wang, Kun,Wong, Yau Shu,Huang, Jizu. Solving Helmholtz equation at high wave numbers in exterior domains[J]. APPLIED MATHEMATICS AND COMPUTATION,2017,298:221-235.
APA Wang, Kun,Wong, Yau Shu,&Huang, Jizu.(2017).Solving Helmholtz equation at high wave numbers in exterior domains.APPLIED MATHEMATICS AND COMPUTATION,298,221-235.
MLA Wang, Kun,et al."Solving Helmholtz equation at high wave numbers in exterior domains".APPLIED MATHEMATICS AND COMPUTATION 298(2017):221-235.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Kun]'s Articles
[Wong, Yau Shu]'s Articles
[Huang, Jizu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Kun]'s Articles
[Wong, Yau Shu]'s Articles
[Huang, Jizu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Kun]'s Articles
[Wong, Yau Shu]'s Articles
[Huang, Jizu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.